# SDR TSAA0251181

- Difficulty date: August 19, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Part time: 36,847 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM VERTICAL STRAP CORRODED AT BS 532.  BLENDED AND FLAP PEENED REPAIR AREA, FABRICATED TWO FILLER STRAPS, INSTALLED FILLERS AND STRAP.
